# SDR SWAA2019062834268

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149A8100
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SIDE FRAME SUPPORT FITTING CRACKED AT BS. 947, STR. 26L.     R&R SUPPORT FITTING IAW SRM & DWG.
